# SDR SWIA202002248833

- Difficulty date: December 27, 2019
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 39,189 hours, 34,229 cycles
- System (JASC): 5755 · Spoilers
- Part: Nut
- Condition: Corroded
- Location: Rt Spoiler Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SPOILERON HINGE NUTS CORRODED.   (C-CHECK) RO 2/20/2020   REMOVE AND REPLACE SPOILERON HINGE NUTS IAW CRJ200 AMM.  TORQUE WRENCH ID# STS 3819 S/N 0518901770, CAL DUE DATE 05 APRIL 20.
